# SDR SIMA202001295006

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,309 hours, 15,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BULKHEAD WALL AT FS 280.00 HAS NUMEROUS AREAS OF CORROSION AT FLOOR LEVEL-C/A-COMPLETED RH BULKHEAD LOWER WEB REPAIR @ FS280.00 IAW SRM 53-11-10-201-004.
